MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO ADJUSTABLE COAXIAL TEMNO A.C.T.; BIOPSY NEEDLE KIT

MERIT MEDICAL SYSTEMS MEXICO ADJUSTABLE COAXIAL TEMNO A.C.T.; BIOPSY NEEDLE KIT
Model Number ACT1811
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a biopsy procedure, upon activating the device the device split into two pieces.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually, and functional testing was performed.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
ADJUSTABLE COAXIAL TEMNO A.C.T.
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key11631528
Report Number3011642792-2021-00003
Device Sequence Number3658109
Product Code FCG
UDI-Device Identifier10885403088551
UDI-Public10885403088551
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K902319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberACT1811
Device Catalogue NumberACT1811
Device Lot Number0001296841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;